# SDR SWAA2021042363570

- Difficulty date: April 8, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 33,075 hours, 19,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540; B.L. 0 - R.B.L. 24.5; W.L. 208.1. / REMOVED & REPLACED FLOOR SUPPORT AT B.S. 540; B.L. 0 - R.B.L. 24.5; W.L. 208.1; PER SRM 51-40-02 AND DWG # 143A5240 57600U 14APR21
